Some fixed point theorems for multivalued maps in ordered Banach spaces and applications.

Chengbo, Zhai; Chen, Yang

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 20, page 3247-3259
  • ISSN: 0161-1712

How to cite

top

Chengbo, Zhai, and Chen, Yang. "Some fixed point theorems for multivalued maps in ordered Banach spaces and applications.." International Journal of Mathematics and Mathematical Sciences 2005.20 (2005): 3247-3259. <http://eudml.org/doc/52966>.

@article{Chengbo2005,
author = {Chengbo, Zhai, Chen, Yang},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {convex cone; multivalued increasing mapping; upper semi-continuous; maximal and minimal fixed points; measure of noncompactness},
language = {eng},
number = {20},
pages = {3247-3259},
publisher = {Hindawi Publishing Corporation, New York},
title = {Some fixed point theorems for multivalued maps in ordered Banach spaces and applications.},
url = {http://eudml.org/doc/52966},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Chengbo, Zhai
AU - Chen, Yang
TI - Some fixed point theorems for multivalued maps in ordered Banach spaces and applications.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 20
SP - 3247
EP - 3259
LA - eng
KW - convex cone; multivalued increasing mapping; upper semi-continuous; maximal and minimal fixed points; measure of noncompactness
UR - http://eudml.org/doc/52966
ER -

NotesEmbed ?

top

You must be logged in to post comments.